Thread: soreness on injection site
02-12-2005, 05:20 PM #1
soreness on injection site
Tonight I went to inject into my quad which I have done once before.
The thing is, i ended up drawing back out before injecting because it was sore as it went in and was sore while it was in. Now it is still pretty sore - like a light sting.
I ended up doing it in the Glut which went ok.
I am new to this so was wondering how normal this is ? Did I just maybe get a nerve ?
02-12-2005, 05:28 PM #2LORDBLiTZ Guest
Just a bad spot. It happens.
02-13-2005, 09:05 AM #3
one more thing on this subject. for some reason, when doing it in my right glute, it feels oks for a few days but then there seems to be a swollen area where it was done. Its happened twice now, the last time it just went and wasnt very painful and this time its the same - not very painful but still a bit swollen.
any ideas why ?
02-13-2005, 09:31 AM #4
02-13-2005, 09:46 AM #5
Ok my mind is at rest thanks guys!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)